Osteonecrosis of the hip after short courses of oral and inhaled steroids in a child with an increased number of glucocorticoid receptors

Ilenia Drigo, Alessia Saccari, Egidio Barbi, Fiora Bartoli, Giuliana Decorti, Alessandro Ventura

Research output: Contribution to journalArticlepeer-review

Abstract

We report an unusual case of osteonecrosis of the femoral head associated with recurrent myopathy and bone abnormalities in a two-year-old girl, in whom symptoms occurred after a ten-day course of oral betamethasone for infectious wheezy bronchitis, and eventually recurred and were worsened by topical treatment; a hypersensitivity to glucocorticoids is hypothesised.

Original languageEnglish
Pages (from-to)913-915
Number of pages3
JournalEuropean Journal of Pediatrics
Volume165
Issue number12
DOIs
Publication statusPublished - Dec 2006

Keywords

  • Glucocorticoid hypersensitivity
  • Glucocorticoid receptor
  • Infectious wheezing
  • Inhaled glucocorticoids
  • Osteonecrosis
  • Toxicity

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Fingerprint

Dive into the research topics of 'Osteonecrosis of the hip after short courses of oral and inhaled steroids in a child with an increased number of glucocorticoid receptors'. Together they form a unique fingerprint.

Cite this